Singular Integral Equations in Electromagnetic Waves Reflection Modelingстатья

Дата последнего поиска статьи во внешних источниках: 14 сентября 2017 г.

Работа с статьей


[1] Ilinskiy A. S., Galishnikova T. N. Singular integral equations in electromagnetic waves reflection modeling // Advances in Science, Technology and Engineering Systems Journal (ASTESJ). — 2017. — Vol. 2, no. 3. — P. 82–87. The processes of reflection of three-dimensional electromagnetic waves by locally irregular media interfaces are investigated. The problem under study is mathematically reduced to the solution of a boundary value problem for the Maxwell equations in an infinite space with an irregular boundary. In order to develop a numerical algorithm, the potential theory and a special Green’s function are applied to reduce the addressed boundary problem to an equivalent system of two hypersingular integral equations. This system is solved with the use of the approximation and collocation method. Special attention is focused on calculation of the kernels of these equations. Results of simulation of the currents induced on the irregularity and reflected field patterns in the resonance frequency range are presented. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть